# SDR TRBACPCP2010041A

- Difficulty date: July 5, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 30,942 hours, 31,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 30 RT TO LT TOP OF FLOORBEAM HAS CORROSION CRIC006659/ATR FORM.  R & R DAMAGED SECTION OF FRAME 30 FLOORBEAM IAW SRM 51-25-04 & 51-25-01 REF FORM PL-004-2R1.
